Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Light spotting after mirena coil insertion. Heavy bleeding, pressure in the abdomen and nausea. Worried

I have had mirena coil fitted for over a year with no problems. No periods throughout and only minor, very light spotting every 4-6 weeks or so. Today I started bleeding heavily completely out of the blue. I have some discomfort (feeling of pressure in abdomen, slightly nauseous) but otherwise OK. Should I be worried about this?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for posting your question here, I will try to answer it to the best of my abilities.

I would recommend you see a obs and gynae specialist as soon as possible, because heavy bleeding with a feeling of pressure in the abdomen is not a very good sign.
Once they perform an ultrasound we can find out what is going on and treat you accordingly.

I hope this answered your question.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor